About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638425, 9 pages
http://dx.doi.org/10.1155/2013/638425
Research Article

Existence of Solutions for a Fractional Laplacian Equation with Critical Nonlinearity

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 5 July 2013; Revised 11 October 2013; Accepted 18 October 2013

Academic Editor: Mihai Mihǎilescu

Copyright © 2013 Zifei Shen and Fashun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zifei Shen and Fashun Gao, “Existence of Solutions for a Fractional Laplacian Equation with Critical Nonlinearity,” Abstract and Applied Analysis, vol. 2013, Article ID 638425, 9 pages, 2013. doi:10.1155/2013/638425